Puerto Rico, 2013Flash Flooding and Flooding in Puerto Rico, July 18, 2013
July 18, 2013 · NWS SJU · 28 events in 10 counties and zones
A very strong Tropical Wave moved over Puerto Rico during July 18, 2013. This wave brought deep topical moisture from the Intertropical Convergence Zone(ITCZ) through the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $58,000
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A very strong Tropical Wave moved over Puerto Rico during July 18, 2013. This wave brought deep topical moisture from the Intertropical Convergence Zone(ITCZ) through the area. These features, in combination with a southeast wind flow and local effects produced torrential rainfall, mainly along the north coast of Puerto Rico. Streamers from El Yunque National Forest developed in the afternoon on July 18, 2013, and were moving very slowly toward the northwest, which affected the San Juan Metropolitan area. The streamers redeveloped over the same area, and brought with it torrential rainfall which led to serious flooding across the San Juan Metro Area. The total rainfall accumulation exceed 9 inches over San Juan. Rainfall totals between 3 to 5 inches were also reported across the North Central section of Puerto Rico. Several reports of flooding were received from the municipalities of San Juan, Carolina, Bayamon and Guaynabo with hundreds of residences and roads affected by the waters. Overall losses were estimated over 1 million dollars across the San Juan Metropolitan area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Juan, PR wrote its last area forecast discussion before the first event at Jul 18, 9:59 AM AST, 1 hour 1 minute earlier.
Area forecast discussion, Jul 18, 9:59 AM AST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
959 AM AST THU JUL 18 2013
.UPDATE...UNSTABLE WEATHER PATTERN ACROSS THE REGION WILL REMAIN FOR
THE REST OF THE DAY.
DISCUSSION...A TROPICAL WAVE WILL CONTINUE TO DESTABILIZE THE
ENVIRONMENT ACROSS PUERTO RICO AND THE U.S. VIRGIN ISLANDS THROUGHOUT
THE DAY. THIS FEATURE IS MOVING TOWARDS THE WEST ACROSS THE
EASTERN CARIBBEAN...BRINGING PLENTY OF MOISTURE AND CONVECTION INTO
THE LOCAL REGION. SHOWERS AND THUNDERSTORMS...SOME WITH STRONG
WINDS AND FREQUENT LIGHTNING HAVE AFFECTED MOST OF THE AREA AND
WATERS. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
AND MOVE ACROSS PUERTO RICO AND U.S. VIRGIN ISLANDS...AS WELL AS
THE SURROUNDING WATERS UNTIL IT PASSES BY. THEREFORE...CONTINUE TO
EXPECT PERIODS OF MODERATE TO HEAVY RAINFALL...STRONG GUSTY WINDS
AND LIGHTNING STRIKES WITH THIS FEATURE. THE FLASH FLOOD WATCH
WILL CONTINUE TO BE IN EFFECT UNTIL LATE THIS AFTERNOON. WEATHER
CONDITIONS ARE EXPECTED TO IMPROVE LATE TONIGHT INTO EARLY FRIDAY
MORNING. A FAIR WEATHER PATTERN IS EXPECTED DURING THE UPCOMING
WEEKEND.
AVIATION...TROPICAL WAVE WILL CAUSE SHRA/TSRA TO AFFECT THE LOCAL
AREA THROUGHOUT THE FORECAST PERIOD. TEMPO MVFR OR EVEN BRIEF IFR
CONDS ARE POSSIBLE. WINDS GUSTING TO 25-30 KTS ARE POSSIBLE WITH
THIS SHRA/TSRA ACTIVITY. WX CONDS EXPECTED TO IMPROVE SLIGHTLY
AFTER 18/16Z FOR TNCM/TKPK AND TIST/TISX...GRADUALLY IMPROVING FOR
THE PR TERMINALS BY 18/22Z AS THE TROPICAL WAVE PASSES.
MARINE...A SLIGHT INCREASE IN WINDS AND SEAS ARE EXPECTED DURING
THE NEXT FEW DAYS...HOWEVER STILL EXPECT SEAS AND WINDS BELOW SCA
CRITERIA. MAJOR HAZARD FOR THIS FORECAST PERIOD IS THUNDERSTORMS
WITH FREQUENT LIGHTNING AND STRONG WINDS...ASSOCIATED WITH
AFOREMENTIONED TROPICAL WAVE MOVING OVER THE LOCAL WATERS.
&&
.PREV DISCUSSION... /ISSUED 505 AM AST THU JUL 18 2013/
SYNOPSIS...AN UNSETTLED WEATHER PATTERN WILL PREVAIL ACROSS
PUERTO RICO AND THE U.S. VIRGIN ISLANDS THROUGH THE DAY...AS
TROPICAL WAVE MOVES ACROSS THE EASTERN CARIBBEAN. A DRIER
WEATHER PATTERN IS EXPECTED DURING THE UPCOMING WEEKEND.
DISCUSSION...A TROPICAL WAVE WITH A LARGE NUMBER OF SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE LOCAL AREA
THROUGH THE DAY. THEREFORE...CONTINUE TO EXPECT PERIODS OF
MODERATE TO HEAVY RAINFALL...GUSTY WINDS AND LIGHTNING STRIKES
ACROSS EASTERN PUERTO RICO/USVI AS WELL AS THE SURROUNDING WATERS
DURING THE MORNING HOURS...SPREADING ACROSS WESTERN PUERTO RICO
BY MIDDAY. THESE SHOWERS AND THUNDERSTORMS HAVE THE CAPABILITY
OF PRODUCING 2 TO 3 INCHES...WITH HIGHER AMOUNTS OF UP TO 5
INCHES...ESPECIALLY ACROSS PORTIONS OF EASTERN PUERTO RICO AND
THE CORDILLERA CENTRAL. DUE TO HIGH MOISTURE ASSOCIATED WITH
THIS WAVE...AND LOT OF INSTABILITY ACROSS THE AREA...DECIDED
TO EXPAND THE WATCH TO CENTRAL AND WESTERN PUERTO RICO. WEATHER
CONDITIONS ARE EXPECTED TO QUICKLY IMPROVE LATE TONIGHT INTO
EARLY FRIDAY MORNING.
A MID TO UPPER LEVEL RIDGE WILL REMAIN THE DOMINANT FEATURE DURING
THE END OF THE WEEK AND THE UPCOMING WEEKEND. THIS FEATURE WILL
COMBINE WITH A DRIER AIR MASS TO PRODUCE A GENERALLY FAIR AND
MAINLY STABLE WEATHER PATTERN ACROSS THE FORECAST AREA FRIDAY
THROUGH AT LEAST SUNDAY. HOWEVER...A FEW SPRINKLES EMBEDDED IN
THE TRADES WILL REMAIN POSSIBLE ACROSS EASTERN PUERTO RICO EACH
MORNING...FOLLOWED BY ONE ISOLATED THUNDERSTORM OR TWO ACROSS
WESTERN PUERTO RICO EACH AFTERNOON. MODEL GUIDANCE CONTINUES TO
INDICATE NEXT TROPICAL WAVE ON MONDAY.
AVIATION...APPROACHING TROPICAL WAVE WILL CAUSE SHRA/TSRA TO
AFFECT THE LOCAL AREA TODAY. TEMPO MVFR CONDS ARE LIKELY AND
BRIEF IFR ARE POSSIBLE. WINDS GUSTING TO 25-30 KTS ARE POSSIBLE
WITH THIS SHRA/TSRA ACTIVITY. WX CONDS EXPECTED TO IMPROVE
SLIGHTLY AFTER 18/16Z FOR TNCM/TKPK AND TIST/TIST...GRADUALLY
IMPROVING FOR THE PR TERMINALS BY 18/22Z AS THE TROPICAL WAVE
PASSES. MAINLY VFR CONDITIONS EXPECTED AFTER 18/22Z.
MARINE...WINDS AND SEAS ARE EXPECTED TO INCREASE A BIT DURING
THE NEXT FEW DAYS...HOWEVER STILL EXPECT SEAS AND WINDS BELOW
SCA CRITERIA. MAJOR HAZARD CONTINUE TO BE THUNDERSTORMS
ASSOCIATED WITH AFOREMENTIONED TROPICAL WAVE MOVING OVER THE
LOCAL WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 88 79 92 80 / 70 20 10 10
STT 89 80 91 82 / 70 30 10 10
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 6 PM AST THIS EVENING FOR CENTRAL
INTERIOR-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
VICINITY-SOUTHEAST-SOUTHWEST-WESTERN INTERIOR.
VI...NONE.
COASTAL WATERS...
&&
05/12Hazardous weather outlook, Jul 18, 6:05 AM AST, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
605 AM AST THU JUL 18 2013
AMZ710>745-PRZ001>013-191100-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
605 AM AST THU JUL 18 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
FLASH FLOOD WATCH IN EFFECT UNTIL 6PM TODAY. A TROPICAL WAVE WILL
BRING SHOWERS AND THUNDERSTORMS TO THE LOCAL AREA. HEAVY
RAIN...GUSTY WINDS...AND FREQUENT LIGHTNING ARE EXPECTED WITH
THESE THUNDERSTORMS. IN ADDITION...URBAN AND AND SMALL STREAM
FLOODING IS LIKELY WITH THE HEAVIEST SHOWERS. RIVER FLOODING IS
POSSIBLE AS WELL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
ANY REPORTS OF FLOODING OR RAINFALL TOTALS WOULD BE APPRECIATED.
AMZ715-725-VIZ001-002-191100-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
605 AM AST THU JUL 18 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
A TROPICAL WAVE MOVING OVER THE LOCAL AREA WILL BRING SHOWERS AND
THUNDERSTORMS TO THE LOCAL ISLANDS. HEAVY RAIN...GUSTY WINDS...AND
FREQUENT LIGHTNING ARE EXPECTED WITH THESE THUNDERSTORMS. IN
ADDITION...URBAN AND AND SMALL STREAM FLOODING IS POSSIBLE WITH THE
HEAVIEST SHOWERS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
ANY REPORTS OF FLOODING OR RAINFALL TOTALS WOULD BE APPRECIATED.
Event by event
14 flash flood, 6 flood, 6 heavy rain, 2 lightning. Local standard time, as filed.
Lightning, Hatillo
- When
- July 18, 11:00 AM AST
- Where
- Hatillo County, 0.94 mi ENE of Hatillo to 1.35 mi ENE of Hatillo
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 18.426, -66.787
Lightning struck a balcony and knocked down a power line in Barrio Pajuil.
Lightning, Ponce
- When
- July 18, 11:00 AM AST
- Where
- Ponce County, Ponce to 2.62 mi W of Ponce
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 18.050, -66.620
Lighting broke post in Barrio Clausell, Road 19 in the municipality of Ponce.
Flood, Vega Baja
- When
- July 18, 11:10 AM AST to 2:45 PM AST
- Where
- Vega Baja County, 1.03 mi WSW of Vega Baja to 2.84 mi W of Vega Baja
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 18.444, -66.394
Street flooded in front of Puma Gas Station at Highway PR-2.
Heavy Rain, Vega Baja
- When
- July 18, 11:10 AM AST to 2:45 PM AST
- Where
- Vega Baja County, 2.03 mi ENE of Vega Baja to 0.99 mi NNE of Vega Baja
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 18.461, -66.351
A tree down was reported over Highway PR-688.
Heavy Rain, Vega Baja
- When
- July 18, 11:12 AM AST to 2:45 PM AST
- Where
- Vega Baja County, 0.5 mi WSW of Vega Baja to 0.86 mi WSW of Vega Baja
- Reported by
- Emergency Manager
- Coordinates
- 18.446, -66.386
A tree down was reported at Highway PR-686.
Heavy Rain, Vega Alta
- When
- July 18, 11:12 AM AST to 2:45 PM AST
- Where
- Vega Alta County, 2.02 mi NW of Vega Alta to 1.44 mi NW of Vega Alta
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 18.439, -66.353
A tree was reported down at Highway PR-2 near Vista Santa Rosa sector.
Flood, Vega Alta
- When
- July 18, 11:16 AM AST to 2:30 PM AST
- Where
- Vega Alta County, 0.39 mi ESE of Vega Alta to 0.19 mi ESE of Vega Alta
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 18.417, -66.325
Various streets in Barrio Ponderosa were reported flooded.
Flood, Vega Alta
- When
- July 18, 11:16 AM AST to 2:30 PM AST
- Where
- Vega Alta County, 3.87 mi N of Vega Alta to 3.7 mi N of Vega Alta
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 18.476, -66.330
Various street in Vega Alta urban center were reported flooded.
Flood, Vega Alta
- When
- July 18, 11:16 AM AST to 2:30 PM AST
- Where
- Vega Alta County, 1.06 mi ESE of Vega Alta to 1.39 mi ESE of Vega Alta
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 18.414, -66.315
Highway PR-2 was reported flooded in front of Vega Alta CDT clinic.
Heavy Rain, Carolina
- When
- July 18, 11:40 AM AST to 12:45 PM AST
- Where
- Carolina County, 1.39 mi ENE of Carolina to 2.22 mi ENE of Carolina
- Reported by
- Public
- Coordinates
- 18.377, -65.930
General public reported through social media heavy rain 0.5.-0.74 inches in 15 minutes at Los Colobos, Carolina.
Heavy Rain, Carolina
- When
- July 18, 12:03 PM AST
- Where
- Carolina County, 1.38 mi ENE of Carolina to 2.1 mi ENE of Carolina
- Reported by
- Public
- Coordinates
- 18.377, -65.930
General Public reported heavy rain with 1.00 -1.24 inches in 15 minutes near the Los Colobos, Carolina.
Flood, Vega Alta
- When
- July 18, 12:40 PM AST to 2:45 PM AST
- Where
- Vega Alta County, 0.93 mi ESE of Vega Alta to 1.23 mi ESE of Vega Alta
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 18.414, -66.317
Road #2 In Vega Alta was close due to flooding.
Flash Flood, Carolina
- When
- July 18, 12:40 PM AST to 3:00 PM AST
- Where
- Carolina County, 7.08 mi NW of Carolina to 7.03 mi NW of Carolina
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 18.442, -66.027
A house was flooded at Villa Mar Sector, Road Mar Del Norte in Carolina.
Flash Flood, San Juan
- When
- July 18, 1:19 PM AST to 4:30 PM AST
- Where
- San Juan County, 3.81 mi NW of San Juan to 3.18 mi NW of San Juan
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 18.413, -66.097
Kennedy Avenue was reported flooded.
Flash Flood, San Juan
- When
- July 18, 1:35 PM AST to 4:30 PM AST
- Where
- San Juan County, 4.91 mi N of San Juan to 4.93 mi N of San Juan
- Cause
- Heavy Rain
- Property damage
- $8,000
- Reported by
- Emergency Manager
- Coordinates
- 18.451, -66.046
A house was reported flooded at Cacique street in Ocean Park sector.
Flash Flood, Guaynabo
- When
- July 18, 1:50 PM AST to 4:30 PM AST
- Where
- Guaynabo County, 7.44 mi NW of Guaynabo to 7.36 mi NW of Guaynabo
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 18.410, -66.106
San Patricio Shopping Center was flooded.
Heavy Rain, Yabucoa
- When
- July 18, 2:00 PM AST to 2:45 PM AST
- Where
- Yabucoa County, 2.46 mi SW of Yabucoa to 1.95 mi SSW of Yabucoa
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 18.044, -65.895
A mudslide was reported at Barrio La Pica.
Flash Flood, Vega Alta
- When
- July 18, 2:00 PM AST to 2:45 PM AST
- Where
- Vega Alta County, 1.65 mi SW of Vega Alta to 1.52 mi SW of Vega Alta
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 18.402, -66.346
Emergency management personnel reported Rio Cibuco out of its banks and flooded roads 620 and 647.
Flash Flood, San Juan
- When
- July 18, 2:00 PM AST to 4:30 PM AST
- Where
- San Juan County, 2.92 mi NW of San Juan to 3.09 mi NW of San Juan
- Cause
- Heavy Rain
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 18.413, -66.077
A house was reported flooded at Antartica street in Puerto Nuevo sector.
Flash Flood, San Juan
- When
- July 18, 2:10 PM AST to 4:30 PM AST
- Where
- San Juan County, 2.62 mi N of San Juan to 2.61 mi N of San Juan
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 18.418, -66.054
A house in Betances street at Villa Palmeras sector was reported flooded.
Flash Flood, Carolina
- When
- July 18, 2:30 PM AST to 3:00 PM AST
- Where
- Carolina County, 6.72 mi NW of Carolina to 7.03 mi NW of Carolina
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 18.441, -66.019
Isla Verde Avenue was reported flooded and impassable.
Flash Flood, Carolina
- When
- July 18, 2:44 PM AST to 3:00 PM AST
- Where
- Carolina County, 1.92 mi NNW of Carolina to 2.22 mi NNW of Carolina
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 18.393, -65.966
Roberto Clemente Avenue was reported flooded in front of Julia de Burgos park.
Flash Flood, San Juan
- When
- July 18, 2:59 PM AST to 4:30 PM AST
- Where
- San Juan County, 3.4 mi N of San Juan to 3.41 mi N of San Juan
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 18.429, -66.056
Barrio Las Monjas in Hato Rey sector was reported flooded.
Flash Flood, Guaynabo
- When
- July 18, 2:59 PM AST to 4:30 PM AST
- Where
- Guaynabo County, 7.3 mi NW of Guaynabo to 7.27 mi NW of Guaynabo
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 18.408, -66.105
Tabonucco Avenue near San Patricio Mall was reported flooded near Longhorn restaurant.
Flood, Vega Alta
- When
- July 18, 3:00 PM AST
- Where
- Vega Alta County, Vega Alta to 1.46 mi NE of Vega Alta
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 18.420, -66.330
Roads PR-620 at Fatima sector, PR-677 at Candelaria sector, PR-667 and PR 675 at Bajura sector, and Highway PR-2 were reported flooded.
Flash Flood, Naguabo
- When
- July 18, 3:56 PM AST to 7:15 PM AST
- Where
- Naguabo County, 1.84 mi ESE of Naguabo to 1.06 mi ESE of Naguabo
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 18.213, -65.703
Highway 31 was reported flooded in La Pitina sector and exit 22 was closed on Highway PR-53 due to flooding.
Flash Flood, San Juan
- When
- July 18, 4:00 PM AST to 4:30 PM AST
- Where
- San Juan County, 5.02 mi N of San Juan to 4.93 mi N of San Juan
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 18.452, -66.058
Many streets were reported flooded and impassable at Ocean Park sector.
Flash Flood, Las Piedras
- When
- July 18, 5:30 PM AST to 8:15 PM AST
- Where
- Las Piedras County, 2.34 mi NW of Las Piedras to 1.93 mi NNW of Las Piedras
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 18.207, -65.871
Barrio Tejas was reported flooded. Torrential rainfall was also reported with over 3 inches of rainfall.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, July 18 to 20, 20135 deaths · 1 event
- Heat in Maryland, July 18, 20134 deaths · 12 events
- Lightning Strike in Michigan, July 18, 20131 death · $70,000 · 1 event
- Flash Flooding and Lightning Strikes in Colorado, July 18, 201310 injured · $30,000 · 4 events
- Hail and Damaging Winds in Michigan, July 18 to 19, 2013$453,000 · 70 kt wind · 14 events
- Flash Flood and Damaging Winds in Tennessee, July 18, 2013$370,000 · 61 kt wind · 6 events
- Flash Flooding and Debris Flows in Colorado, July 18, 2013$153,000 · 0.75 in hail · 9 events
- Lightning Strike in Wisconsin, July 18, 2013$162,000 · 1 event
- Flash Flooding and Hail in Minnesota, July 18 to 19, 2013$110,000 · 52 kt wind · 7 events
- Flash Flood and Damaging Winds in Mississippi, July 18 to 20, 2013$98,000 · 53 kt wind · 8 events
- Damaging Winds in Kentucky, July 18, 2013$102,000 · 83 kt wind · 4 events
- Hail and Damaging Winds in Tennessee, July 18, 2013$25,000 · 50 kt wind · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 469100, 469515, 469520, 469522, 469528, 469535, 471287, 471288, 471289, 470430, 470433, 470436, 472187, 472301, 472210, 472225, 470253, 470445, 472211, 472213, 470254, 472318, 472215, 472321, 470257, 470258, 471290, 470259.